# SDR CA990330028

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6101A12
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE BLADE WAS FOUND CORRODED AND INSPECTION FOUND THE TABER BORE WAS NOT ANODIZED IAW THE OVERHAUL MANUAL. THE TABER BORE WAS POLISHED AND ANODIZED AND THE FILLETS WERE MACHINED.
